# SDR TRBA2007070

- Difficulty date: August 20, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 25,913 hours, 25,497 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 25712588
- Condition: Open
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DID NOT MOVE FROM "0" TO "15" DEGREES ON APPROACH.  PERFORMED "0" FLAPS LANDING AT SJU.  AFTER TROUBLESHOOTING FOUND AND REPAIRED OPEN WIRE NR 2571-2588 AS PER STANDARD PRACTICES JIC NR 20-25-22.
